# SDR ASOA2014072510979

- Difficulty date: July 14, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 33,829 hours, 30,495 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Scratched
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER HORIZONTAL STABILIZER TO B-STABILIZER FAIRING SCRATCHED IN 3 LOCATIONS.  REPAIRED IAW  ECTC REO 601R-55-32-315 PERM REPAIR.
